# SDR SWIA201231940

- Difficulty date: September 29, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,151 hours, 42,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 FLOOR EMERGENCY WHITE LIGHT FOUND DETACHED AN UNCOVERED FROM SOCKETS.  (FLT 5816)  RE-ATTACHED FLOOR EMERGENCY WHITE LIGHT IAW AMM.
